# SDR 2005UALA00085

- Difficulty date: January 21, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Engine: Pwa PW4360
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Part number: B192461
- Condition: Distorted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTLE WOULD NOT FIRE WHEN THE FIRING CABLE WAS PULLED, THEREFORE THE SLIDE WOULD NOT INFLATE. SUPPLEMENTAL DATA UPDATE RESERVOIR VALVE ASSEMBLY COVER PLATE WAS PUSHED IN CAUSING PULLEY TO NOT ROTATE.  REPLACED COVER PLATE AND PULLEY ASSEMBLY.
